A network model of inventory control in the case of a quantitative competition

N. A. Gasratova, M. G. Gasratov

Research output

2 Citations (Scopus)
Original languageUndefined
Pages (from-to)165-178
JournalJournal of Applied and Industrial Mathematics
Volume9
Issue number2
Publication statusPublished - 2015

Cite this

@article{7baa1c0f0ad44625a2798b93ae742936,
title = "A network model of inventory control in the case of a quantitative competition",
author = "Gasratova, {N. A.} and Gasratov, {M. G.}",
year = "2015",
language = "не определен",
volume = "9",
pages = "165--178",
journal = "Journal of Applied and Industrial Mathematics",
issn = "1990-4789",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2",

}

TY - JOUR

T1 - A network model of inventory control in the case of a quantitative competition

AU - Gasratova, N. A.

AU - Gasratov, M. G.

PY - 2015

Y1 - 2015

M3 - статья

VL - 9

SP - 165

EP - 178

JO - Journal of Applied and Industrial Mathematics

JF - Journal of Applied and Industrial Mathematics

SN - 1990-4789

IS - 2

ER -